Vol. 51, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A connected Hausdorff space which is not contained in a maximal connected space

Ivan Baggs

Vol. 51 (1974), No. 1, 11–18
Abstract

An example of a countable connected Hausdorff space (X,σ) is given which has the property that for every topology 7 strictly larger than σ, where (X,γ) is connected, there exists a topology γ, strictly larger than γ, such that (X,γ) is connected. There also exists uncountable connected Hausdorff spaces which have this property.

Mathematical Subject Classification 2000
Primary: 54D05
Milestones
Received: 13 November 1972
Revised: 30 April 1973
Published: 1 March 1974
Authors
Ivan Baggs